U.S. doctors online nowAsk doctors free
Aspen, CO
A 35-year-old female asked:

Do birth control pills gives you cramps? i just started birth control last week and now i have cramps on the side im using a combination pill(lutera)

1 doctor answer1 doctor weighed in
Dr. Ivelisse Rivera-Godreau
Family Medicine 24 years experience
Could...: Yes they could. You might also experience some spotting in the beginning which usually gets better after you have been taking them for few weeks. If you are experiencing other symptoms and severe follow up with your GYN provider.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.